# SDR AALA972350

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871AA
- Make and model: Boeing 727223
- Aircraft serial: 21383
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 836
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION BULGE IN WING LOWER SKIN WING CENTER SECTION STATION 836 LEFT ABOVE PRIMARY HEAT EXCHANGE.  PERFORMED REPAIR ON WING LOWER SKIN WING CENTER SECTION AT STATION 836 ABOVE PRIMARY HEAT EXCHANGER IAW BOEING 727 SRM CH 57-30-3 PAGE 5 FIG 9.  (M)
